google.com, pub-9371142010817359, DIRECT, f08c47fec0942fa0

PUBLICATIONS

“The joy of discovery is certainly the liveliest that the mind of man can ever feel”

- Claude Bernard -

Articles:

8- On a certain class of locally conformal symplectic structures of the second kind, Differ. Geom. Appli.  Doi.org/10.1016/j.difgeo.2019.101586.

7- Locally conformally Kahler structures on four-dimensional solvable Lie algebras, (with D. Angella), Complex Manifolds, 7, (2020), 1--35, https://arxiv.org/abs/1809.08149

6- Vaisman solvmanifolds and relations with other geometric structures, (with A. Andrada), Asian J. Math. 24, (2020), 117--146, https://arxiv.org/abs/1709.01567

5- Locally conformal Kähler solvmanifolds: a survey (with A. Andrada), Complex Manifolds, 6, (2019), 65--87.

4- Locally conformal symplectic structures on Lie algebras of type I and their solvmanifolds.
Forum Mathematicum, 3, (2018), 563-578.

3- Lattices in almost abelian Lie groups with locally conformal Kähler and symplectic structures, (with A. Andrada) Manuscripta Mathematica, 155, (2018), 389-417.

2- Locally conformally Kähler structures on unimodular Lie groups, (with A. Andrada) Geometriae Dedicata, 179, (2015), 197-216.

Preprints:

1- NIL-affine action of solvable Lie groups, (with J. Dere.) arXiv:2004.12774v1.​

-. If you need more information, check this link for a list of these articles/preprints on arXiv.-

Facultad de Matemática, Astronomía y Física

  • Google+ Social Icon
  • LinkedIn Social Icon
This site was designed with the
.com
website builder. Create your website today.
Start Now